# SDR IXXA06SMN238S

- Difficulty date: July 21, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LT HORIZONTAL STABILIZER IB LEADING EDGE WITH NON STANDARD REPAIR FROM STATION XFS 110.000 TO STATION XFS 116.250.  REMOVED NON STANDARD REPAIR IAW SRM 51-1-21.  TRIMMED OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER, AND FILLER, (AL 7075 T6 0.050”) IAW  SRM 55-2-1 FIG 4, DC-8 SRM 55-3-1 FIG 1 SHEET 1-2 ITEM -A-.  CLEANED, TREATED AND PRIMED AREA, FILLER, AND REPAIR DOUBLER INTERNAL SURFACE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 55-2-1 FIG 4, SRM 51-1-21, AND SRM 55-2-1 FIG 4.
